MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010218
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Hematoma (1884); Ambulation or Postural Difficulties (2544)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per ansm user report (in summary) (b)(4): date of occurrence: (b)(6) 2024: period of occurrence: in the week following the operation.Description of incident: laparotomy with prostheses two prostheses were installed: a 12 cm symbotex prosthesis and a 20 cm x 25 cm ventrio bard prosthesis with non-absorbable staples.Since this operation, i have had intense pain in my stomach, from the lower abdomen to the tips that appear at the navel, subcutaneous, morphine since 2024 and followed up with 100 painkillers, and it's useless.Comments: they should have told me before the operation that it would hurt even more than before, and that my life would be ruined.I tried to see other surgeons and they told me that i would need another operation.So, what does the future hold for me at 48 years old?¿ procedure date: (b)(6) 2025.Title: drainage of a parietal haematoma lesions observed: patient three weeks after double hernia repair by laparotomy with intraperitoneal prostheses, initial recovery uneventful; during a violent lifting effort, formation of a large, hyperalgesic parietal hematoma.Current patient status: since the operation, i have been on morphine and am being monitored by a pain management center.I can no longer go on long walks, i can't sit for long periods of time, i can't bend over because the pain is so intense that it brings tears to my eyes.I can't bend down to play with my grandchildren, and if i walk for a short while, when i get home, i cry because i'm in so much pain.But i can't wear a belt because it hurts! and when i try to sleep, all night long, i toss and turn and it's as if someone is tearing my stomach apart.I can't lie on my back because it pulls down to my pubic bone, and i can't lie on my stomach because it's painful, so i don't get any sleep.So, i'm very tired.Actions taken in the healthcare facility for the patient's care: (b)(6).
 
Additional Manufacturer Narrative
Post ventrio mesh implant the patient alleges intense abdominal pain, mobility limitations, and fatigue and takes medications to manage the symptoms.As reported "during a violent lifting effort" a hematoma formed and the patient underwent drainage.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain and hematoma as possible complications.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24413799
Report Number1213643-2026-00205
Device Sequence Number10517779
Product Code FTL
UDI-Device Identifier00801741016455
UDI-Public(01)00801741016455
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0010218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale